≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

dr. showrav 2Kadwa, Drthoufeeqbhms, maheeru, Dr. Showrav help please 10Plz Dr. Jamil Ahmed Showrav, Help Required (Erection Problem)) 3dr showrav plz answer 1Excessive Masturbation Problem, Dr. Kadwa, Dr. Rishimba or Dr. Showrav, whoever available please advice. 2Dr. Showrav please help......unwanted facial hair 12Attn: Dr. Showrav or akshaymohl :Problem : Semen Leakage 4height problems help from Dr. Jamil Ahmed Showrav 1Dr.Showrav :: Weakness in legs after inter course 3low sperm count and motality [ Please Reply Dr.Showrav . ] 3

 

The ABC Homeopathy Forum

Dr.Showrav Pls help me...

Sir pls suggest me remedies on nutrition after masturbation side effects like hair thinning,get easily tired physically and mentally,no bone strength,no muscle growth also to quit masturbation.Also suggest me on anxiety i have anxiety disorders.
[message edited by hatemylife1991 on Sun, 24 Jan 2016 09:36:29 UTC]
 
  hatemylife1991 on 2015-11-05
This is just a forum. Assume posts are not from medical professionals.
Acid Phos 200 2-3 drops once a day at morning with fully empty stomach 30 min before meal for 20 days.

Dr. Showrav
 
Dr. Showrav 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.